Atormac
brintellex
Neurology India
menu-bar5 Open access journal indexed with Index Medicus
  Users online: 271  
 Home | Login 
About Editorial board Articlesmenu-bullet NSI Publicationsmenu-bullet Search Instructions Online Submission Subscribe Videos Etcetera Contact
  Navigate Here 
 »   Next article
 »   Previous article
 »   Table of Contents

 Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed724    
    Printed20    
    Emailed0    
    PDF Downloaded19    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2020  |  Volume : 68  |  Issue : 6  |  Page : 1469--1471

A Case of Pregabalin-Induced Parkinsonism


1 University of Health Sciences, Erenkoy Mental Health and Neurological Disorders Research and Training Hospital, Neurology Department, Istanbul-, Turkey
2 Bahcesehir University Medical Faculty, Neurology Department, Istanbul –, Turkey

Correspondence Address:
Dr. Buse Cagla ARI
Erenkoy Ruh ve Sinir Egitim ve Arastirma Hastanesi Noroloji Yatan Hasta Servisi Sinan Ercan Cad. No: 29 34744 Kazasker – Kadikoy/Istanbul
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0028-3886.304071

Rights and Permissions

Drug-induced parkinsonism is the second common movement disorder after Parkinson's disease. It occurs due to the use of not only neuroleptics but also some other medications as pregabalin. Pregabalin is an antiepileptic drug and a structural analog of gamma-aminobutyric acid (GABA), and its use decreases the release of several neurotransmitters. In this case report, we present a 53-year-old female patient with the signs of parkinsonism following pregabalin treatment. Drug-induced parkinsonism was diagnosed based on the clinical features, investigations, and resolution of the complaints. The symptoms relieved after the treatment stopped at a follow-up of 10 days. Due to the rare report of pregabalin-induced parkinsonism, we aim to enhance clinicians' awareness of pregabalin's probable side effects.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 20th March '04
Published by Wolters Kluwer - Medknow